McKean SDEs with singular coefficients - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré Year : 2023

McKean SDEs with singular coefficients

Abstract

The paper investigates existence and uniqueness for a stochastic differential equation (SDE) with distributional drift depending on the law density of the solution. Those equations are known as McKean SDEs. The McKean SDE is interpreted in the sense of a suitable singular martingale problem. A key tool used in the investigation is the study of the corresponding Fokker-Planck equation.
Fichier principal
Vignette du fichier
McKean-Revision2022-ToSubmit.pdf (317.5 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03306570 , version 1 (29-07-2021)
hal-03306570 , version 2 (27-06-2022)

Identifiers

Cite

Elena Issoglio, Francesco Russo. McKean SDEs with singular coefficients. Annales de l'Institut Henri Poincaré, 2023, 59 (3), pp.1530-1548. ⟨10.1214/22-AIHP1293⟩. ⟨hal-03306570v2⟩
82 View
65 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More